# SDR CA151231005

- Difficulty date: December 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 601R31025109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRESSURE FLOOR CRACKED AT FS 460.00, BL 0-RBL 9.0, CRACK IS 2.918" LONG.
